MathSciNet Relay Station
MathSciNet bibliographic data
MR2791295 05B10 (20F16)
Tao, Terence Freiman's theorem for solvable groups. Contrib. Discrete Math. 5 (2010), no. 2, 137–184.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement